MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) SEE H.10

BECTON, DICKINSON & CO. (SPARKS) SEE H.10
Model Number 441126
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device brand name: bd probetec¿ chlamydia trachomatis (ct) qx amplified dna assay reagent pack.Common device name: dna probe, nucleic acid amplification, chlamydia.Initial reporter address: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd probetec¿ chlamydia trachomatis (ct) qx amplified dna assay reagent pack 1 patient sample came back positive but when rerun tested negative.The following information was provided by the initial reporter: 1 patient sample was affected; dr.Requested a rerun, the sample was neg, reported as neg.
 
Additional Manufacturer Narrative
H.6 investigation summary: bd integrated diagnostic systems initiated an investigation regarding ct discrepant patient results (catalog # 441126, batch # 2256280) on the bd viper lt system.Bd investigation required review of the batch history records, functional analysis of the customer reported reagent batch and complaint trending analysis.The batch history records were reviewed and it revealed a non-conformance was documented for the reported batch, however the batch met all qc criteria for release.Additionaly, functional analysis of the customer reported reagent batch met acceptance critieria.There are no current complaint trends regarding ct discrepant patient results.
 
Event or Problem Description

Brand Name
SEE H.10
Common Device Name
SEE H.10
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16436886
Report Number1119779-2023-00174
Device Sequence Number7401248
Product Code MKZ
UDI-Device Identifier00382904411268
UDI-Public00382904411268
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number441126
Device Catalogue Number441126
Device Lot Number2256280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown